# SDR DALA2016121409895

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 25,808 hours, 10,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  EMERGENCY FLOOR PATH LIGHT AT SEAT 16D INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHT AT SEAT 16D. OPS CKS GOOD PER AMM 33-51.
